# SDR 05FDEA01642

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK CROWN AT STA 625, X= 47 FOUND WORN ACA7399-501.  REMOVED AND REPLACED  PER SRM 53-70-00 VOLUME I, FIGURE 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
